| Model Number |
04.01.0182 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 06 august 2025.Lot 1903922: (b)(4) items manufactured and released on 10 july 2019.Expiration date: 2-june-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: revision 5 years and 4 months after the primary rsa due to a loose stem.The bone quality of the humerus appears very low but we cannot establish the cause for this condition.No reason to suspect a faulty device based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
Event or Problem Description
At approximately 5 years and 4 months after the primary surgery, the patient presented with pain due to a loose stem, the cause of which is unknown.The surgeon revised the medacta stem and liner with components from a competitor.The surgery was completed successfully.